# SDR 96ZZZX762

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Gulstm 560
- Aircraft serial: 5600153
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Chafed
- Location: Rt Ws 54.07
- Part time: 3,166 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A GEAR UNSAFE LIGHT WITH GEAR DOWN AND THREE GREEN (NO HYDRAULIC POWER ON LIGHT), ANTI-SKID INOPERATIVE LIGHT ON AND GEAR HORN SOUNDING.  FOUND WIRING CHAFED/DAMAGED AT RT WS 54.07 RIB FEED-THROUGH IN THE TRAILING EDGE.  REPAIRED WIRING, SECURED AND PROTECTED IAW CESSNA SB 560-24-15, REVISION 1.
